# SDR SWAA2022053110884

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 50,187 hours, 26,092 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STA 193.90. DAMAGE LOCATED 17 INCHES FORWARD OF REAR SPAR AND IS 1.8 INCHES LONG. REMOVED DAMAGE PER SRM 55-10-01-2R-11;COMPLIED WITH NDT HFEC REQUIREMENTS PER NDT PART 6; 51-00-00 PROCEDURE 23 AND 16. NO DEFECTS NOTED.  REPAIRED CRACKS ON THE LOWER IN SPAR SKIN OF THE LEFT HORIZONTAL STABILIZER LOCATED AT APPROXIMATELY SS 193.90 PER SRM 55-10-01-2R-11; WITH THE FOLLOWING DEVIATION: EXCEEDS THE MAXIMUM SIZE ALLOWED BY SRM REFERENCE. SEE EA 22-155-01563
